# SDR SWAA2024031352289

- Difficulty date: February 14, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: NOTREPORTED
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ENTRY DOORWAY LINNING HANDLE AND NUTS AT AFT GALLEY AREA 2024-121715<[01] REPLACED ENTRY DOORWAY LINNING HANDLE AND NUTS AT AFT GALLEY AREA IAW SOPM-20-50-01 REV. 38;[02] CERTIFIED WORK PERFORMED
